# SDR C8GA20090195

- Difficulty date: September 3, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 70,518 hours, 34,548 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144887
- Part serial: 2032
- Condition: Malfunctioned
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 165 FROM MIA TO TOL WHILE CLIMBING THROUGH FL340 EICAS MSG "L" ENGINE BLEED OFF CAUTION APPEARED. WHILE PERFORMING APPROPRIATE PROCEDURES THE EICAS "R" ENGINE BLEED OFF CAUTION LIGHT APPEARED. APPROPRIATE PROCEDURES WERE PERFORMED AND AN EMERGENCY WAS DECLARED. THE AIRCRAFT DIVERTED TO MCO WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION WAS PERFORMED IN ACCORDANCE WITH THE B757 FIM MANUAL. OPERATIONAL CHECKS OF THE "R" ENGINE BLEED SYSTEM WAS PERFORMED WITH NO DEFECTS. PERFORMED INSPECTION OF THE "L" ENGINE BLEED SYSTEM AND FOUND THE LEFT HPSOV P/N 3214488-7 S/N 2032 NOT FULLY CLOSING. REMOVED AND REPLACED THE HPSOV PERFORMED OPS CHECKS, FOUND # 1 ENGINE PRSOV SENSE LINE LEAKING. REMOVED AND REPLACED PRSOV SENSE LINE, REMOVED AND REPLACED THE FAMV, REMOVE AND REPLACED THE FATS SENSOR, PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS. AIRCRAFT WAS RETURNED TO SERVICE.
